MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MEDLINE INDUSTRIES,LP; HYPODERMIC NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MEDLINE INDUSTRIES,LP; HYPODERMIC NEEDLE
Model Number 22G*1.5''
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Production process review: the production records of the batch were examined, and no abnormalities were found in the production process.The raw materials and manufacturing procedures remained unchanged, and the finished products passed the factory inspection.The product is assembled using an automatic assembly machine, which applies adhesive to the needle tubes automatically.The assembly machine is equipped with a detection device to monitor the adhesive application, enabling real-time rejection of products with insufficient adhesive.During production, the adhesive strength is inspected at the beginning of each shift.2.Batch sample inspection: a sample of 10 retained units from batch number: 240520 (specification: 22g*1.5'') was tested as follows: visual inspection: the adhesive between all needle tubes and hubs appeared fully applied with no abnormalities.5 pcs were tested for adhesive strength between the needle hub and tube according to iso 7864:2016, with no instances of detachment observed.Another 5 pcs underwent simulated clinical injection testing, and no needle tube dislodgement occurred.3.Root cause analysis: based on the above investigation, the possible cause is insufficient adhesive leading to weak bonding.However, since no defective samples, related photos, or videos were provided, the exact root cause could not be confirmed.
 
Event or Problem Description
The customer reported that when using our 22g needles connected to a bd 30ml syringe, the needle retracted into the hub during use.The issue may be related to bonding, the needle might not have been securely bonded, causing it to retract when subjected to forward force.

Brand Name
MEDLINE INDUSTRIES,LP
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key22912007
Report Number3003560965-2025-00022
Device Sequence Number18437765
Product Code FMI
UDI-Device Identifier30080196305531
UDI-Public30080196305531
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number22G*1.5''
Device Catalogue NumberSYR100227
Device Lot Number240520
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown